Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the zeros of a special sequence of polynomials

Author: K. Mahler
Journal: Math. Comp. 39 (1982), 207-212
MSC: Primary 12D10; Secondary 30C15, 33A40
MathSciNet review: 658225
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The zeros of the polynomials ${P_n}(z) = \Sigma _{k = 0}^{n - 1}{z^{{2^k}}}$ are studied and a number of open questions are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12D10, 30C15, 33A40

Retrieve articles in all journals with MSC: 12D10, 30C15, 33A40

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society